Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 26, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Mar 29, 2015, 4:31 AM EDT. It took effect at Mar 29, 2015, 10:00 PM EDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2015, 4:31 AM EDT (08:31 UTC)
- In effect from
- Mar 29, 2015, 10:00 PM EDT
- Expired
- Mar 30, 2015, 10:38 PM EDT
- In force
- 25 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
370 WHUS71 KBUF 290831 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 431 AM EDT SUN MAR 29 2015 LOZ042-043-291645- /O.NEW.KBUF.SC.Y.0026.150330T0200Z-150331T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 431 AM EDT SUN MAR 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT TUESDAY. * WINDS...SOUTHWEST 20 TO 25 KNOTS TONIGHT THEN WEST TO 30 KNOTS MONDAY AND MONDAY EVENING. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
8 follow-up statements
553 WHUS71 KBUF 291421 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1021 AM EDT SUN MAR 29 2015 LOZ042-043-292230- /O.CON.KBUF.SC.Y.0026.150330T0200Z-150331T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1021 AM EDT SUN MAR 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT TUESDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS TONIGHT THEN WEST TO 30 KNOTS MONDAY AND MONDAY EVENING. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
258 WHUS71 KBUF 291951 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 351 PM EDT SUN MAR 29 2015 LOZ042-043-300400- /O.CON.KBUF.SC.Y.0026.150330T0200Z-150331T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 351 PM EDT SUN MAR 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT TUESDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS TONIGHT THEN WEST TO 30 KNOTS MONDAY AND MONDAY EVENING. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
175 WHUS71 KBUF 292354 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 754 PM EDT SUN MAR 29 2015 LOZ042-043-300800- /O.CON.KBUF.SC.Y.0026.150330T0200Z-150331T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 754 PM EDT SUN MAR 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...WEST TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
078 WHUS71 KBUF 300241 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1041 PM EDT SUN MAR 29 2015 LOZ042-043-301045- /O.CON.KBUF.SC.Y.0026.000000T0000Z-150331T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1041 PM EDT SUN MAR 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...WEST TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
556 WHUS71 KBUF 300836 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 436 AM EDT MON MAR 30 2015 LOZ042-043-301645- /O.CON.KBUF.SC.Y.0026.000000T0000Z-150331T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 436 AM EDT MON MAR 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...WEST TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
448 WHUS71 KBUF 301432 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1032 AM EDT MON MAR 30 2015 LOZ042-043-302300- /O.CON.KBUF.SC.Y.0026.000000T0000Z-150331T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1032 AM EDT MON MAR 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...WEST TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
054 WHUS71 KBUF 301953 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 353 PM EDT MON MAR 30 2015 LOZ042-310300- /O.EXT.KBUF.SC.Y.0026.000000T0000Z-150331T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 353 PM EDT MON MAR 30 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-310400- /O.CON.KBUF.SC.Y.0026.000000T0000Z-150331T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 353 PM EDT MON MAR 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
829 WHUS71 KBUF 310238 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1038 PM EDT MON MAR 30 2015 LOZ043-310345- /O.CAN.KBUF.SC.Y.0026.000000T0000Z-150331T0900Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1038 PM EDT MON MAR 30 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LOZ042-310345- /O.CAN.KBUF.SC.Y.0026.000000T0000Z-150331T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1038 PM EDT MON MAR 30 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 1:28 AM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Mar 29, 1:28 AM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 128 AM EDT SUN MAR 29 2015 .SYNOPSIS... HIGH PRESSURE WILL BRING MAINLY CLEAR SKIES AND COLD TEMPERATURES TONIGHT WITH DRY WEATHER LASTING INTO SUNDAY. THEN LOW PRESSURE PASSING TO OUR NORTH WILL BRING A FEW RAIN AND WET SNOW SHOWERS TO THE AREA SUNDAY NIGHT AND MONDAY. TEMPERATURES WILL SLOWLY MODERATE EARLY NEXT WEEK BEFORE A STRONGER PUSH OF WARM AIR ARRIVES FOR THE SECOND HALF OF THE WEEK. && .NEAR TERM /THROUGH TODAY/... TONIGHT HIGH PRESSURE WILL BUILD ACROSS THE OHIO VALLEY WITH A SURFACE RIDGE EXTENDING NORTHEASTWARD OVER THE LOWER LAKES. THIS WILL PROVIDE MAINLY CLEAR SKIES FOR OUR REGION TONIGHT. THE CLEARING SKIES...RELATIVELY LIGHT WINDS...AND A COLD/DRY AIRMASS WILL ALLOW FOR GOOD RADIATIONAL COOLING CONDITIONS OVERNIGHT. SINCE THERE IS A FAIRLY HIGH CONFIDENCE IN THIS...THE FORECAST HEDGES WITH A BLEND OF THE COOLER TEMPERATURE GUIDANCE. THIS SHOULD RESULT IN LOWS IN THE TEENS ON THE LAKE PLAINS WITH SINGLE DIGITS IN THE COLDER SOUTHERN TIER VALLEYS AND EAST OF LAKE ONTARIO. HIGH PRESSURE WILL CONTINUE TO RIDGE OVER OUR REGION FROM THE MID ATLANTIC STATES ON SUNDAY. THIS WILL BRING DRY AND SUNNY CONDITIONS...BUT TEMPERATURES WILL STILL BE ON THE COOL SIDE. EXPECT HIGHS IN THE UPPER 30S TO LOWER 40S. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... SUNDAY NIGHT INTO MONDAY...A SHORTWAVE TROUGH WILL WORK ACROSS THE AREA...AND THE ATTENDANT SURFACE LOW WILL TRACK JUST NORTH OF LAKE ONTARIO. THE SURFACE COLD FRONT WILL CROSS THE AREA EARLY MONDAY MORNING...AND WILL ACT TO HELP TO BETTER ORGANIZE THE PRECIPITATION. THIS MAY BE THE BEST TIME FRAME FOR ANY LIGHT SNOW ACCUMULATIONS...BEFORE SUNRISE MONDAY. FOR THE REMAINDER OF MONDAY EXPECT LITTLE CHANGE IN THE SURFACE TEMPERATURE OR SLOWLY DROPPING TEMPERATURES AS THE AIR ALOFT COOLS. WITH THIS IN MIND...ANY MIX WITH RAIN FOLLOWING THE FRONT WILL PROBABLY CHANGE BACK OVER TO SNOW IN THE AFTERNOON...BUT SIMILAR TO RECENT RATHER WEAKLY FORCED PRECIPITATION EVENTS...ANY ACCUMULATION SHOULD BE NEGLIGIBLE DURING THE AFTERNOON. 03Z...09Z...AND 15Z 03/28 SREF OUTPUT FOR MONDAY SHOW NEARLY ALL ENSEMBLE MEMBERS SUPPORTING SNOW AS WELL...AND GENERAL PROFILE DOES SUPPORT RAIN WITH NEARLY ALL BUT THE LOWEST 500FT OR SO ABOVE FREEZING. WITH A MORE SATURATED PROFILE IN THE VICINITY OF THE FRONT...THERE SHOULD BE JUST ENOUGH DYNAMIC COOLING TO KEEP THE LOWEST LAYER FROM WARMING AS THE WARMER NAM SUGGESTS. WINDS WILL INCREASE SUBSTANTIALLY ALONG AND BEHIND THE COLD FRONT PASSAGE FROM SUNDAY NIGHT THROUGH THE DAY MONDAY. THE FAVORABLE SURFACE LOW TRACK TO THE NORTH OF THE FORECAST AREA WILL SUPPORT A CORE OF 40 TO 50 KNOT WESTERLY WINDS AT 925 MB. LOW-LEVEL LIFT AND WEAK COLD AIR ADVECTION BEHIND THE COLD FRONT WILL HELP TO LIMIT THE FULL MIXING POTENTIAL OF THESE STRONG WIND ALOFT...BUT WILL LIKELY STILL RESULT IN WINDS 20 TO 30 MPH WITH GUSTS AS HIGH AS 50 MPH. BY MONDAY NIGHT...WINDS WILL WEAKEN AS THE SURFACE LOW PULLS OUT AND PRECIPITATION CHANCES WILL DIMINISH AS DRIER AIR WORKS IN FROM WEST TO EAST ACROSS THE FORECAST AREA. GIVEN THE LACK OF A SIGNIFICANT COLD AIR CONNECTION BEHIND THE SURFACE LOW...LOW TEMPERATURES MONDAY NIGHT INTO TUESDAY MORNING WILL MAINLY BE IN THE UPPER 20S. BY TUESDAY...MODELS ARE IN GOOD AGREEMENT ABOUT A CLIPPER SHORTWAVE DIVING FROM THE UPPER GREAT LAKES INTO PENNSYLVANIA. WILL HAVE A MIX OF RAIN AND SNOW WITH THIS FAST MOVING SYSTEM AS TEMPS WILL RANGE IN THE UPPER 30S...THEN TEMPS WILL FALL BACK TO THE 20S OR UPPER TEENS AS THE LOW PASSES. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... WEDNESDAY INTO THURSDAY...MODELS ARE IN GOOD AGREEMENT FOR SOME LOW-AMPLITUDE RIDGING WORKING ACROSS THE AREA. THIS WILL BRING TEMPERATURES WARMING INTO MID 40S ON WEDNESDAY / WHICH LOOKS LIKE THE ONLY CERTAIN DRY DAY IN THE EXTENDED FORECAST. AS THE RIDGE AXIS WORK ACROSS THE AREA ON THURSDAY AND SOUTHWESTERLY FLOW BECOMES ESTABLISHED ALOFT...TEMPERATURES COULD PUSH WELL INTO 50S. THE TRADE OFF FOR THESE WARMER TEMPERATURES WILL BE INCREASING CLOUD COVER AND CHANCES FOR PRECIPITATION TO CLOSE OUT THE WEEK. MODELS ARE IN GOOD AGREEMENT ABOUT THE WEATHER PATTERN BECOMING MORE UNSETTLED BY LATE THURSDAY THROUGH SATURDAY AS OVERALL TROUGHING LOOKS LOOKS TO BE A SURE BET. HOWEVER MODELS CONTINUE TO STRUGGLE WITH THE EXACT DETAILS. FOLLOWING THE LAST SEVERAL RUNS OF BOTH THE GFS AND ECMWF...THE SOLUTIONS HAVE BOUNCED AROUND ON SHOWING A STRONG LOW DEVELOPING IN THE FRIDAY TO SATURDAY TIME FRAME. HOWEVER...THE TRACKS OF THE SURFACE LOW HAVE RANGED FROM JUST WEST OF THE FORECAST AREA TO A COASTAL LOW TRACK / AND SOME OF THE OPERATIONAL GFS RUNS LOSING THE SYSTEM AT TIMES. THE EC AND SEVERAL OF THE GFS/EC ENSEMBLE MEMBERS CONTINUE TO BE FAIRLY CONSISTENT IN DEVELOPING THIS STRONGER SYSTEM...WITH THE LAST SEVERAL RUNS SHOWING A TREND TOWARD A MORE WESTERLY TRACK. WILL HAVE TO KEEP AN EYE ON THIS TIME FRAME FOR A MORE ACTIVE WEATHER PERIOD. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... VFR WILL PREVAIL FOR THE REST OF THE OVERNIGHT AND THROUGH ALL OF THE DAYLIGHT HOURS ON SUNDAY. HIGH PRESSURE OVER THE OHIO VALLEY AND LOWER LAKES WILL SLOWLY DRIFT TO THE EAST COAST TODAY...AND CONTINUE TO PROVIDE CLEAR SKIES. HIGH CIRRUS LEVEL CLOUDINESS WILL BEGIN TO INCREASE LATER TODAY AHEAD OF THE NEXT SYSTEM. THIS EVENING A SHARP MID LEVEL TROUGH AND OCCLUDED FRONT AT THE SURFACE WILL APPROACH THE AREA. A NARROW ZONE OF FOCUSED ASCENT ALONG THIS FEATURE WILL PRODUCE A PERIOD OF LIGHT SNOW...ENTERING WESTERN NY AROUND 02Z THEN OVERSPREADING THE REST OF THE AREA OVERNIGHT. THIS WILL PRODUCE AREAS OF IFR VSBY...WITH CIGS INITIALLY STAYING MAINLY VFR. WINDS WILL INCREASE THIS EVENING AS THE PRESSURE GRADIENT TIGHTENS...WITH GUSTS OF OVER 20 KNOTS IN MOST AREAS AND OVER 30 KNOTS NORTHEAST OF LAKE ERIE DUE TO FUNNELING DOWN THE LAKE. OUTLOOK... MONDAY THROUGH TUESDAY...AREAS OF MVFR AND SPOTTY IFR IN RAIN/SNOW SHOWERS. WEDNESDAY...VFR. THURSDAY...VFR/MVFR. A CHANCE OF RAIN SHOWERS. && .MARINE... HIGH PRESSURE WILL BUILD OVER THE LOWER LAKES TONIGHT WITH DIMINISHING WINDS. A MODERATELY STRONG AREA OF LOW PRESSURE WILL PASS JUST NORTH OF THE LAKES SUNDAY NIGHT AND MONDAY. THIS WILL BRING A PERIOD OF STRONGER SOUTHWEST WINDS AND HIGH END SMALL CRAFT ADVISORY CONDITIONS TO THE OPEN PORTIONS OF LAKE ONTARIO. IT APPEARS SUSTAINED WINDS SHOULD PEAK OUT AROUND 30 KNOTS...ALTHOUGH A BRIEF PERIOD OF LOW END GALES IS NOT OUT OF THE QUESTION MONDAY AFTERNOON. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...APFFEL NEAR TERM...APFFEL/THOMAS SHORT TERM...WCH/ZAFF LONG TERM...CHURCH/WCH AVIATION...HITCHCOCK MARINE...APFFEL
Hazardous weather outlook, Mar 28, 7:43 AM EDT, 20 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 743 AM EDT SAT MAR 28 2015 NYZ001>008-010>014-019>021-085-291145- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 743 AM EDT SAT MAR 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-291145- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 743 AM EDT SAT MAR 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.